# SDR AALA201705119015

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Engine: Cfmint CFM565B6P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK1
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT ENGINE SURGE INDICATION.  PILOT REPORTED THAT HE FELT AND HEARD AUDIBLE STALL AND THE AIRCRAFT YAWED.   NO EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND VBVS STUCK IN OPEN POSITION WITH DAMAGED DRIVE SHAFTS. NEW MASTER BLEED VALVE ACTUATOR INSTALLED.  AIRCRAFT WAS GROUNDED.
